Solufen

Solufen Description

ibuprofen

Manufacturer:

Geltec

Distributor:

Berlin Pharm
Full Prescribing Info
Description
Solufen 200: Each soft capsule contains ibuprofen 200 mg.
Solufen 400: Each soft capsule contains ibuprofen 400 mg.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in